EconPapers    
Economics at your fingertips  
 

A density theorem for locally convex lattices

Dimitrie Kravvaritis and Gavriil Păltineanu

Abstract and Applied Analysis, 2004, vol. 2004, 1-7

Abstract:

Let E be a real, locally convex, locally solid vector lattice of (AM)-type. First, we prove an approximation theorem of Bishop's type for a vector subspace of such a lattice. Second, using this theorem, we obtain a generalization of Nachbin's density theorem for weightedspaces.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/619635.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/619635.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:619635

DOI: 10.1155/S1085337504303088

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:619635